| Model Number |
APS II SHVR HANDP,FT-SWCH CNTRL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported that the following devices were present during a procedure,ar-3350-2430, ar-3350-4030, ar-3210-0001, ar-8330f, whereas a patient got an infection.It was found that the infection is not due to arthrex product(s), however, customer would like to change all their products that were used during this procedure.
Additional Manufacturer Narrative
(no problem found) the evaluation did not reveal any issues relevant to the reported event.
Additional Manufacturer Narrative